<  Back to the Polytechnique Montréal portal

A Note on Diameters of Point Sets

Charles Audet, X. Fournier, P. Hansen and F. Messine

Article (2010)

An external link is available for this item
Department: Department of Mathematics and Industrial Engineering
PolyPublie URL: https://publications.polymtl.ca/18704/
Journal Title: Optimization Letters (vol. 4, no. 4)
Publisher: Springer
DOI: 10.1007/s11590-010-0185-y
Official URL: https://doi.org/10.1007/s11590-010-0185-y
Date Deposited: 18 Apr 2023 15:13
Last Modified: 05 Apr 2024 11:00
Cite in APA 7: Audet, C., Fournier, X., Hansen, P., & Messine, F. (2010). A Note on Diameters of Point Sets. Optimization Letters, 4(4), 585-595. https://doi.org/10.1007/s11590-010-0185-y



Repository Staff Only

View Item View Item